Weak solutions to general euler's equations via non-smooth critical point theory

Research output: Contribution to journalArticlepeer-review

Abstract

By means of nonsmooth critical point theory we prove existence of a nontrivial weak solution for a general class of nonlinear elliptic boundary value problems on a bounded domain
Original languageEnglish
Pages (from-to)23-39
Number of pages17
JournalANNALES DE LA FACULTE DES SCIENCES DE TOULOUSE
Volume9
Publication statusPublished - 2000

Keywords

  • quasilinear equations

Fingerprint

Dive into the research topics of 'Weak solutions to general euler's equations via non-smooth critical point theory'. Together they form a unique fingerprint.

Cite this